Skip to content
My WebMD Sign In, Sign Up
Can Higher Doses of Trileptal Cause Irritability and Personality Changes?
avatar
An_243468 posted:
My son has been taking intuniv for ADD and amantadine to control his rages. He was also taking 1200 mg of trileptal. The trileptal I believe caused his rages to get worse and he was irritable all day long. The doctor recently cut the dose in half and he is a lot less irritable. Has this been anyone else's experience with mood stabilizers
Reply


Spotlight: Member Stories

I'm a 42-year old mom to 3 sons. My middle child is 19 years old and was diagnosed with bipolar disorder several years ago. He has been prescribed...More

Helpful Tips

"Trigger "warnings - please add them to your post subject lines!
Hi Everyone! Please add a "Trigger" warning to any post starter that has a topic of self harm. Self harm is a sensitive topic and a ... More
Was this Helpful?
23 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.